# SDR CALA2021040500427

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 59,503 hours, 17,360 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: BACC638P14C7SN
- Part serial: NONE
- Condition: Deteriorated
- Location: Feel Computer
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-20-3-0039 CONNECTOR D835 AND D3975 AT ELEVATOR FEEL COMPUTE R BOTH FAIL LOOP RESISTANCE TESTER PER AMM 20-55-44. FOUND BOTH CONNECTORS DETERIORATED. REPLACE CONNECTORS AND RETEST. BS 1785 RBL 42 WL 231 REMOVED AND REPLACED CONNECTORS D835 AND D3975 IAW BSWPM 20-60-0 6 AND B757-300 WDM 27-31-11. PERFORMED GOOD TESTS OF ELEVATOR FE EL EICAS MESSAGE AND FEEL PRESSURE IAW B757-300 AMM 27-31-00-725 -090 PAR N & O. PERFORMED A GOOD TEST OB SERVO ELEV TEST IAW B75 7-3 AMM 22-00-02-742-011 PAR N. PERFORMED A GOOD LOOP RESISTANCE HAECO GSO MECH V899656 001 AND B757-300 AMM 20-56-03-762-001 REF HAECO GSO NR 9280891 TEST ON W2811-D835 AND W281-D3975 IAW B757-300 AMM 20-55-44-286-
